# SDR ABXA20250512094

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 72,253 hours, 48,667 cycles
- Engine: Ge CF680A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LT ENG COMPRESSOR STALL AT APPROX FL 310 WITH CLIMB AND THRUST. STOPPED WHEN APPROX BELOW 93% N1. NO EICAS EXCEEDANCES. NO FURTHER STALLS IN CRUISE OR DESCENT.  CONDUCTED STALL INSPECTION PER AMM 72-00-00/601, THEN CONDUCTED T/S PER FIM 71-05 FT 808.  BOROSCOPE OF LT ENGINE FAILED INSPECTION.  ENGINE REPLACEMENT IS CURRENTLY IN WORK.  AN AMENDED SDR WILL BE SENT WHEN WORK IS COMPLETED.  AMENDED:  REMOVED AND REPLACED LT ENGINE IAW JOB CARD ABX-71-999-03-01, W.O.# 14643558. OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
